| Model Number |
VICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Endophthalmitis (1835)
| Date of Event |
04/06/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: health effect impact code: 4644 - bromfenac sodium hydrate, fluorometholone, vigamox 0.5% (5ml) h6 - work order search: no similar complaint was reported for units within the same lot.Claim # (b)(6).
Event or Problem Description
The reporter indicated the surgeon implanted a 13.2mm vicm5_13.2 implantable collamer lens, -06.00 diopter, in the patients right eye (od), on 28-mar-2023.The lens was removed on (b)(6) 2023 due to the development of endophthalmitis.The patient was transferred to general hospital and the following treatment was performed - bromfenac sodium hydrate, fluorometholone and vigamox 0.5% (5ml).Additional information has been requested but none has been forthcoming.
Additional Manufacturer Narrative
H6: device history record (dhr) review: based on the results of the investigation, all released devices from the associated work order(s), including the suspected device, have been manufactured within established process parameters; and there is no indication that the manufacturing and processing of the device contributed to the complaint issue.Claim # (b)(4).